# SDR YENA2022053100537

- Difficulty date: May 31, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 23,616 hours, 7,736 cycles
- Engine: Iae V2533A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#923, BOS-STI. 'LEVELING AT 6000' IN CLOUDS AN ODOR WAS SMELLED AND LASTED ABOUT 15 SECONDS. APU OFF, ENG BLEEDS ON; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE, MCC BOB NOTIFIED.'
